標題: Child allowances, fertility, and chaotic dynamics
作者: Chen, Hung-Ju
Li, Ming-Chia
應用數學系
Department of Applied Mathematics
公開日期: 1-六月-2013
摘要: This paper analyzes the dynamics in an overlapping generations model with the provision of child allowances. Fertility is an increasing function of child allowances and there exists a threshold effect of the marginal effect of child allowances on fertility. We show that if the effectiveness of child allowances is sufficiently high, an intermediate-sized tax rate will be enough to generate chaotic dynamics. Besides, a decrease in the inter-temporal elasticity of substitution will prevent the occurrence of irregular cycles. (C) 2013 AIP Publishing LLC
URI: http://dx.doi.org/10.1063/1.4802034
http://hdl.handle.net/11536/22310
ISSN: 1054-1500
DOI: 10.1063/1.4802034
期刊: CHAOS
Volume: 23
Issue: 2
結束頁: 
顯示於類別:期刊論文


文件中的檔案:

  1. 000321146500006.pdf